Article citationsMore>>

B. Ferebee, “The Tangent Approximation to One-Sided Brownian Exit Densities,” Z. Wahrscheinlichkeitsth, Vol. 61, No. 3, 1982, pp. 309-326. doi:10.1007/BF00539832

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top